Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some new characterizations of Bloch type spaces of infinite matrices via Schur multipliers
Department of Mathematics and Informatics, Technical University of Civil Engineering Bucharest, Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest.
Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Department of Mathematics and Informatics, Technical University of Civil Engineering Bucharest.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Simion Stoilov Institute of Mathematics, Romanian Academy, Romania & Technical University, University of Bucharest and Institute of Mathematics of Romanian Academy.
2015 (English)In: Publicationes mathematicae (Debrecen), ISSN 0033-3883, E-ISSN 2064-2849, Vol. 87, no 3-4, p. 351-370Article in journal (Refereed) Published
Abstract [en]

We consider the innite matrix version B(D, ℓ2) of the Bloch space. In this paperwe complement the results in the recent book [18] by deriving some new characteriza-tions of B(D, ℓ2) and related spaces and duals via Schur multipliers. As applicationswe nd the largest solid subspace of B(D, ℓ2) and its \conjugate" space I(ℓ2) consid-ered in [18] and [19].

Place, publisher, year, edition, pages
2015. Vol. 87, no 3-4, p. 351-370
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-10145Local ID: 8e635e55-6743-4970-b994-5e0e49800335OAI: oai:DiVA.org:ltu-10145DiVA: diva2:983085
Note
Validerad; 2015; Nivå 2; 20151013 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(156 kB)34 downloads
File information
File name FULLTEXT01.pdfFile size 156 kBChecksum SHA-512
2eb6566aa7f847f8ffbaa51771aacd335fd28de59810f39be306c851030de425e2f7bd218137f3a36f739f484bae8a5246320fb3eed15691e3eefbd0bb6781fd
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Publicationes mathematicae (Debrecen)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 34 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf